Extremes of order statistics of self-similar processes

Details

Ressource 1Download: BIB_7D7305B36CA0.P001.pdf (320.84 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_7D7305B36CA0
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes of order statistics of self-similar processes
Journal
SCIENTIA SINICA Mathematica
Author(s)
Ling C., Peng Z.
ISSN
1674-7216
Publication state
Published
Issued date
2016
Peer-reviewed
Oui
Volume
8
Number
46
Pages
1139-1148
Language
english
Open Access
Yes
Create date
08/07/2015 9:18
Last modification date
21/08/2019 6:09
Usage data